# SDR NACA201410260006

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654795710
- Condition: Corroded
- Location: Bs 797-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER THRESHOLD PLATE, AFT CARGO DOORWAY AT BS807 ON THRESHOLD CLOSURE CHANNEL.  REPLACED THRESHOLD CLOSURE CHANNEL, PN 65-47957-10 AT AFT CARGO DOORWAY BS797-BS847 IAW DWG 65-47957, REV D.
